# SDR C2XA02CL246

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Engine: Allsn AE3007A
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING SMELL COMING FROM THE LEFT HOT JUG IN THE GALLEY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HOT JUG CONNECTOR AND HOT JUG.  OPERATIONAL CHECKS WERE GOOD.
